# SDR AALA20010615

- Difficulty date: March 22, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW-GRU - FLT 1663 - EN ROUTE SHORTLY AFTER TAKEOFF DETECTED A LOUD VIBRATION AT FORWARD PART OF AIRFRAME.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  READJUSTED NOSE LANDING GEAR DOOR.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
